# SDR I5EA2023072800005

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 63,094 hours, 41,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE SKIN CRACKED ABOVE STR 24L STA 827-847.  REPAIRED LH FUSELAGE SKIN STA 827- STA 847 ABOVE STR 24L IAW B737-400 SRM 53-00-01 REPAIR 31. WORK COMPLETED ON SWIFTAIR W/O # 313-230712-01 NRWC 011.
